Volume 24, Issue 1
Natural Superconvergent Points of Equilateral Triangular Finite Elements — A Numerical Example

Zhimin Zhang Ahmed Naga

J. Comp. Math., 24 (2006), pp. 19-24.

Published online: 2006-02

Preview Full PDF 645 2535
Export citation
  • Abstract

A numerical test case demonstrates that the Lobatto and the Gauss points are not natural superconvergent points of the cubic and the quartic finite elements under equilateral triangular mesh for the Poisson equation.

  • Keywords

Finite element method, Superconvergence, Triangular mesh, Equilateral.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-24-19, author = {Zhimin Zhang , and Ahmed Naga , }, title = {Natural Superconvergent Points of Equilateral Triangular Finite Elements — A Numerical Example}, journal = {Journal of Computational Mathematics}, year = {2006}, volume = {24}, number = {1}, pages = {19--24}, abstract = {

A numerical test case demonstrates that the Lobatto and the Gauss points are not natural superconvergent points of the cubic and the quartic finite elements under equilateral triangular mesh for the Poisson equation.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8730.html} }
TY - JOUR T1 - Natural Superconvergent Points of Equilateral Triangular Finite Elements — A Numerical Example AU - Zhimin Zhang , AU - Ahmed Naga , JO - Journal of Computational Mathematics VL - 1 SP - 19 EP - 24 PY - 2006 DA - 2006/02 SN - 24 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8730.html KW - Finite element method, Superconvergence, Triangular mesh, Equilateral. AB -

A numerical test case demonstrates that the Lobatto and the Gauss points are not natural superconvergent points of the cubic and the quartic finite elements under equilateral triangular mesh for the Poisson equation.

Zhimin Zhang & Ahmed Naga. (1970). Natural Superconvergent Points of Equilateral Triangular Finite Elements — A Numerical Example. Journal of Computational Mathematics. 24 (1). 19-24. doi:
Copy to clipboard
The citation has been copied to your clipboard